# SDR SWAA2016071553872

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 65,070 hours, 51,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD TRACK, OTBD UPPER ANGLE CRACKED.  R & R BRACKET IAW SRM.
